MAUDE Adverse Event Report: CAREFUSION, INC ARTHROGRAM TRAY

CAREFUSION, INC ARTHROGRAM TRAY
Model Number 4325
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that arthrogram tray had foreign matter in the tray.This was discovered before use.The following information was provided by the initial reporter: material no: 4325 batch, no: 0001331662.It was reported that: debris found in sterile arthrogram trays on two different incident dates (b)(6).I have received two reports of sterile arthrogram trays not being sterile upon opening.

Brand Name
ARTHROGRAM TRAY
Common Device Name
ARTHROGRAM TRAY
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key10234260
Report Number1625685-2020-00058
Device Sequence Number2697576
Product Code OII
UDI-Device Identifier10885403057137
UDI-Public10885403057137
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2021
Device Model Number4325
Device Catalogue Number4325
Device Lot Number0001331662
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2020
Initial Report FDA Received Date07/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;